# SDR SCNA96094

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 651960623324
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR SUPPORT TIE FITTINGS AND BOLTS IN THE AFT CARGO COMPARTMENT, BODY STATION 1183, RBL 38.  REMOVED AND REPLACED FITTINGS IN ACCORDANCE WITH B727 SRM 51-10-1, 51-30-3 AND 51-10-2.
